The bead model and limit behaviors of dimer models - Archive ouverte HAL Access content directly
Journal Articles Annals of Probability Year : 2009

The bead model and limit behaviors of dimer models

No file

Dates and versions

hal-00379901 , version 1 (29-04-2009)

Identifiers

  • HAL Id : hal-00379901 , version 1

Cite

C. Boutillier. The bead model and limit behaviors of dimer models. Annals of Probability, 2009, 37 (1), pp.107-142. ⟨hal-00379901⟩
31 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More